Bilirubin in Urine?
- 12 Nov 2009 by CSIKennedy
Last week I had a check up and a urine check. I take 40 mg of Zocor a day, and don't miss a dose. In my urine they discovered bilirubin. Could the bilirubin be from the Zocor causing some type of issue with my liver. Zocor can also cause hepatitis. Can anyone help me understand this? I am going through a battery of blood work on Friday.
12 Nov 2009
Your Bilirubin is the amount of Bowel in your Blood. I can not see a corrleation between that and you taking Zocor. It is good they are checking some of your tests again as it may be a false postive.
Wishing all you tests come out well
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I was given a 10 panal urine test in Nov. at my dr appt. & he took majority of my meds away saying the reason was bc i had suboxone in my system, ...
1 answer • 8 Feb 2012
after taking it I had blood in my urine . After two pees it went away . Try it again three weeks later it did it again . Normal colored urine since ...
1 answer • 9 Feb 2012
I get only about 112 ml even after drinking lot of water
0 answers • 18 May 2013
a septic patient, receiving linezolid for staphilococus respiratory infection. his total bilirubin is increasing to 30mg
0 answers • 15 Nov 2013